# SDR FDEA201610273708

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381317220000
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SUPPORT CORRODED AT FRAME 40 BETWEEN Y2462 AND Y1959.  REMOVED AND REPLACED THE SEAT TRACK SUPORT IAW SRM 51-40-21.  MAJOR REPAIR.
